Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain in hips, left leg, constipation, diarrhoea. Causes and treatment?

first off thank you so much for reading i have had an awfull few months with pain in the lower left quadrant and hip sometimes down my left leg. ongoing constapation/diarriah sp? so i feel my doctor is not taking me siriously and when i had a bowel movement this morning the pictures are what i found in it.. im really at my withs end and any help will be appriciated thanks.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello friend ,
Thanks for your query to Health Care Magic ..

I read your health query and it seems that you are likely to be diagnosed as Irritable Bowel Syndrome which should be treated promptly by Doctor to get rid off alternative diarrhoea and constipation symptoms .
I suggest you to Consult a Gastroenterologist and endoscopy / colonoscopy studies have to be done to approach to right diagnosis at earliest which helps in proper guidance in treatment of underlying disease .
Do not be worried about your problems as it is curable one with medication and dietary changes in lifestyle.

I suggest you to get prescribed for Dicyclomine which spontaneously reduces pain in left lower abdomen .
Plenty of water is mandatory to improve nourishment to body and to avoid dehyrdration .
Restrict diet stuff that are intolerable like glutens ..
Diet rich in fibers is helpful in Bowel disorders .

Consult a Gastroenterologist before starting on drugs .

Hope this information is useful to you .
Thanks & Take Care..
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor